Lexapro side effects shaking

Common Questions and Answers about Lexapro side effects shaking

lexapro

I've taken a few different AD's thru the years (at different times for each), and some were a breeze to start, others had some pretty awful side effects. The good news is...those side effects started improving for me usually by the 2nd week, and once they started getting better, they went away pretty quickly. Hang in there...keep the line of communication open with your doc and of course, we're here for you too!
=) Sometimes Lexapro or other AD's can give you little side effects like that, but tend to leave after a while. My Lexapro gives me night sweats I think sometimes. But no big deal. I also have a little sexual side effect with it, but it's all good. lol. Good luck.
That can be a side effect of SSRI anti-depressents but each person responds to each medication differently and there are other classes of anti-depressents as well. For more information google "Depression Central" and speak to your psychiatrist about it.
For the last two weeks I have been taking Lexapro because of the sexual side effects of Prozac and I
I took Levoxyl for 1 month and suddenly the side effects of extremet faituge, insomnia, shortness of breadth, swelling of both legs and abdomen started to appear. I stopped taking Levoxyl for six weeks now. The side effects of swelling of legs, insomnia and abdomen are still here. How long will the side effect last ? What was your experience ? Thank you so much. Ann P.S.
I didn't even have nervous problems until I took the Lexapro. The doc said stay with it until the side effects went away. The problem is the side effects are so bad that I can't function. The SSRI's make me feel like I am having an LSD bad experience. My sister takes Lexapro and says the side effects are all in my mind. If she ever went through what I have gone through and continue to go through from just two 10 mgs of Lexapro she wouldn't think it was in my mind.
some of this may have to do with ur sugar..cymbalta known for sugar effects on certain people..when i went ct of lexapro..i had things going on almost like ur going threw....
I tend to notice side effects whenever my dosage is adjusted by my prescribing doctor or when I initially start it or taper off of it. I believe that experiencing side effects are two fold with me. One, there were some side effects, and two I probably tended to 'magnify' or focus in on them more intently and decided that any odd feeling was related to the medication when in reality, it may not have been due to the sertraline.
i am so hesitant to be on an anti-anxiety drug that actually increases the anxiety!!! i'm not sure if i'm willing to stick it out for a week or two to see how the side effects progress. is it recommended to take ativan or xanax until the lexapro gets fully incorporated into your system?
I described ongoing depression symtoms and negative side effects to Endep and was prescribed Lexapro Deep down I wonder if I manipulated the doctor into prescribing it for me. I could have. Like I said I am an addict. It wouldn't be my drug of choice, but.... Knowing me I'll take 5mg and see how it goes - if Its ok -I'll try 10mg. Does this sound like substance abuse to you? Is this drug worth the risk? worth the side effects? I appreciate your advice and experience with this drug.
But as Jay said, the side effects are usually temporary-- usually for only a few days. The treatment effect from this class of medication then takes several weeks to occur. The medications lead to changes in the handling of serotonin almost immediately, but the effects on anxiety and mood come later from changes in connections between neurons in the brain.
Does anyone have any info about the generic version of Lexapro? Does it work as well? Are there side effects? Any information would be great. Thanks.
I've tried to persevere like she recommended but the side effects aren't lifting....I'm worried that the anxiety of the side affects is actually going to make me worse & not better! I'm also worried that this added anxiety won't help my bp....however I do feel I really need a med that stays in my system long term rather than just a quick fix calmer which is also addictive....any advice would be welcome especially from anyone that may have had similar probs. Thanks!
When I started Savella I was coming off Lexapro so either one could have caused the side effects of dizziness, and getting "spots" in front of my eyes. Also it felt like my food sat in my stomach forever! I was nausous nearly all day while taking it for about the first month. I tried eating a piece of toast first but it was really hard to eat anything till almost the end of the day. It was really hard. I never ended up being able to take the full dose. I am taking 25 mg 2x a day.
SSRIs like Lexapro can cause some side effects especially when one starts to take it in my opinion. For me, it took about a month to get totally adjusted to it, but have you ever considered that your internal shaking and nervousness might be from anxiety and not the med? Keep us posted.
Hello, As you know from reading the forum, you are not alone with your symptoms. Am I in danger from taking the anti-arrhthmia drug? I want to do what ever is best for me and my children in the long run of course. I do not use a lot of amiodarone in young people unless there are no other alternatives. It sounds to me like their are other options. I am not clear on why you are talking the amiodarone.
I've been on Lexapro 10mg for 3 weeks and have noticed a shaking in my right arm and hand when eating, writing or just letting my arm rest on a chair's armrest. I also have it in my left arm but to a lesser degree. The nurse practitioner for my doctor, I'm with Kaiser, advised me on Friday to monitor the shaking and call back if it gets more uncomfortable. So far it hasn't gotten better or gone away but seems to becoming more often = worse.
I have taken Cymbalta and it helped me, but I could not tolerate the side effects. Yesterday my PMP gave me an Rx for Lexapro. I took Lexapro a couple of years ago and it also helped me, but again I quit taking it because of side effects. I think both meds are good meds and can help you, but as sandee1818 said - everyone reacts differently to different meds and it does take a while for it to build up in your system so you begin to get the effects. Good luck, I hope the Lexapro helps.
now much better, still have some anxiety but its not half as bad. th lexapro has helped. now its the side effects that bother me most. it has worked so i don';t want to quit. it. i don't know waht zolof is .
And by stick it out, I don't mean the severity of the side effects you're experiencing now, I just mean taking the Lexapro. IN regards to the start up side effects.... The GOOD news is, that MOST times, the side effects are pretty short lived, with most people seeing improvements after about 1-2 weeks, with the side effects abating completely shortly after that. What dose where you started out on? You are doing the right thing by talking to your doctor about this.
I am on lexapro. One of the side effects is nervousness or bursts of energy. I don't have that as a side effect. I think most doctors will start you at 10 mg. I have no idea why. I was taking 10 and within 6 days, my doctor upped it to 20. I have no side effects and am feeling better. Have been taking it for 3 months now. I do find it odd that the doctor gave you the medicine for insomnia.
I was on Zoloft 100 mg daily for severe axiety and I stopped taking it over the summer then went back on it but after being off of it for so long( a year and a half nonstop) it was horrible to try and get back on so my dr. switched me to 10 mg of lexapro. As of right now Im suffering from the side effects. I feel all messed up and shaky. I feel a lump in my throat...like a got a piece of plastic in my throat and I can't sit still! I can't concentrate either.
I took it for about 4-5 months and it worked great. I felt better and I had no type of side effects. I had no problems getting off of it either, no type of withdrawal symptoms or anything. Well in recent months, I have had a very stressful time, which has brought back my anxiety back full force. My attacks were so bad that it was affecting my daily living. I did eventually start to feel better through exercise but the attacks were still lingereing around.
Me too I have internal shaking all over my body. It all started 7 months ago. I had one or 2 night internal shaking per week at first and I thought, I was dreaming about this shaking. And then, I had more frequent shaking during the night and I couldn't sleep. It keep going worst as now it is each night and it does it now during the day. Sort of speak it is 24/7 a day... with few moments being free of this internal shaking, vibration sensation. I am so tired of it.
Nothing in the side-effects or on the Lipitor forums described what I am experiencing. I have stopped taking Lipitor with no change of symptoms. So far, three doctors and no clues except it "might" neurological. They've been calling it hyper- something. I am on the following medications: Lipitor (now discontinued) Lamotrigine - 200mg Cymbalta - 60mg Bupropian - 300mg Lexapro - 20mg Levoxyl -75 mcg I'm female, in my low 60s and 20 pounds overweight.
MedHelp Health Answers